Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 1006 / 1080

Nath7
(@nath7)
Very Active Member
Joined: 10 months ago
Posts: 176
 

@maddix91 had very bad dizziness for 5/6 months unfortunately 👎 very difficult to do things I agree. I’d like to give you some encouragement thought as it did subside just took soooo long. 
 It’s very draining mentally and physically but hold in there it does get better. Would just like to put no medication helped with dizziness. Normally the side affects from the medication is dizziness 😅🤷‍♂️ What I found what helped the most was challenging it trying to walking around  as that helps get you systems back in line and your body starts to learn to compensate. 


Jordan, KitKat, Cary L and 1 people liked
ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 10 months ago
Posts: 176
 

@stargazer57 don’t get so down beat, you have seen improvement which is amazing which will show that you will get past this blip again. What ever is going on in our bodies seems like flare ups meaning it could of been a cold or virus which has set you off again. 

I’ve just had a flare up after being so well last 2 months managed to get back to work. If you can dissect it down are you symptoms as bad as your worse moments? Mine are no where near as severe and I take that as such a positive! Our bodies will heal in there own times could take up to years for them to fully recover who knows 🤷‍♂️ Try keep in a positive mindset like you said you managed to calm it down before. 😊 


Cary L, DrL and KitKat liked
ReplyQuote
Michalalala
(@michalalala)
Active Member
Joined: 8 months ago
Posts: 7
 

Hi guys,

I have not posted here for a while. I had my 2nd Moderna shot in June and since then tingling, burning sensations, numbness followed up by awful vertigo and vision problems. I was absolutely healthy and very active before this happened. I went on an anti-inflammatory diet, which helped me to ease my symptoms but they have never gone away fully. My MRI brain scan, EEG, etc came back normal as in many of your cases. Anyways, I was ok to work full time, do sports, have couple of drinks, socialize etc.

I went through covid eventually in January, mild symptoms but soon after that I felt almost normal as I used to before I got vaccinated.
Two weeks ago my daughter got covid in a kindergarten and I got positive too - no symptoms at all. However, all my post-vaccination symptoms incl. horrible vertigo, lightheadedness, tingling got back in such a intensive way. It’s super difficult to get through the whole day again.

The thing I want to ask you is, whether any of you went through Lyme disease in the past? I did like 10y ago, was cured by doxycycline, I had no symptoms at all, my GP found out I was Lyme-positive by accident really. The reason why I am asking is that only thing that came back little strange when I was examined last summer was my level of Lyme disease antibodies - they were not positive but marginal all of a sudden (were negative in the past when I had it checked). I am recommended to go through lumbar puncture as my neurologist thinks neurological Lyme disease might cause my problems and was wondering if any one you experienced this disease in the past or went through lumbar puncture once post vaccine symptoms showed up?

Thank you for any comment and wishing you to get well soon ♡

michala


Cary L and DrL liked
ReplyQuote
watiswat
(@watis)
Very Active Member
Joined: 4 months ago
Posts: 106
 

guys I am at the 2 months after vacc.

 

I had in that time no breathing problems. Since today I have breathing problems.

Another thing is, I did some very very simple homework and went to the supermarkt by car and back and now I am super exhausted and have pain on both of my chestsides.

 

Is this normal to get such stuff after 2 months?

 

Second question: I do walk around 5 kilometers per day, but else I do no exercise and go to sleep early. Is this why I am so fast exhausted or what is going on?

Should i do more exercise? Does this not make the symptoms worse?

I have really no clue what to do now? I go Monday to my doctor, should i Go to check my heart and lungs?

I hope anyone answers on my situation and questions


Cary L liked
ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 10 months ago
Posts: 176
 

@watis yep completely normal was same with me, about 2 months after vac. Cardiologist is the best shot hopefully get all the really bad stuff ruled out which I think everything will come back negative like many of us. 
Then you will be left with which I’m positive is the problem with a lot us, autonomic nervous system dysfunction. Basically nervous system all out of order and sync a very common cause from either covid or post vac.

and unfortunately there is no quick fix and medicine will give you this miracle cure. Just drink lots of water try exercise and eat healthy as possible, took me 5/6 months to get back to a good enough state to work but it does get better hope this helps you out.    


Cary L, DrL, KitKat and 1 people liked
ReplyQuote
Hi21890
(@alexabramian)
New Member
Joined: 4 months ago
Posts: 0
 

@nath7 

Many many THX!


ReplyQuote
Susie
(@lookingforanswers)
Very Active Member
Joined: 5 months ago
Posts: 222
 

@watis I am so sorry to hear that you are suffering . I can relate to the restlessness and anxiety and all those feelings. I’m glad that you were able to sleep better. This has changed all of our lives in one way or another. And it happened so fast that we really didn’t know what was going on. Like others on here, I’ve been to more doctors and had more tests in the past 6 months then I have all of my life. It still blows my mind how one shot can change our lives. We have to keep believing that we will get better and keep encouraging each other. 


NIBS65, DrL, watiswat and 1 people liked
ReplyQuote
Tone
 Tone
(@tone)
Very Active Member
Joined: 4 months ago
Posts: 231
 

Anyone here take the J and J  vax? Wondering  what your symptoms  were ? How they progressed ? Any recovery or relief? What was done and how far and how long it took ? 


ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 9 months ago
Posts: 435
 

World Health Organisation are looking into tinnitus caused by the covid vaccines.

https://www.nbcnews.com/news/amp/rcna21911

 


Callie and DrL liked
ReplyQuote
Tinnitus from Covid Vaccine
(@ksharky13)
Active Member
Joined: 3 months ago
Posts: 60
 

@lmkk well since the article notes that the WHO has identified all of 367 cases worldwide when the VAERS database alone has nearly 14,000 reported instances, we’ll have to wait to see just how serious they are about investigating this issue. In the meantime I’ll keep looking for ways to resolve my vaccine induced tinnitus and hope it’s not permanent for any of us. 


KitKat and DrL liked
ReplyQuote
Thisistoomuch
(@margaret2022)
Active Member
Joined: 3 months ago
Posts: 82
 

@megan how long after the vaccine did the dizziness start


ReplyQuote
Thisistoomuch
(@margaret2022)
Active Member
Joined: 3 months ago
Posts: 82
 

@katemikayan how are you now it’s almost been a year. What are your symptoms did you get any treatment 


ReplyQuote
watiswat
(@watis)
Very Active Member
Joined: 4 months ago
Posts: 106
 

Guys what do you think after what time people are safer not to die from the vacc?

 

I do not know why but I am today in a bit of too much panic modus and have only dark thoughts left.

 

I do feel unwell, have not slept all night. Somehow is my insomnia badly back. The insomnia could also be because I take citalopram since more than 2 weeks.

And since I stopped taking prednisolon some symptoms came back (could also be the insomnia).

And i was thinking all the night or read in the facebook long haulers group too many "not so positive stuff".


ReplyQuote
Kata
 Kata
(@katarina)
Active Member
Joined: 4 months ago
Posts: 9
 
Posted by: @watis

Guys what do you think after what time people are safer not to die from the vacc?

 

I do not know why but I am today in a bit of too much panic modus and have only dark thoughts left.

 

I do feel unwell, have not slept all night. Somehow is my insomnia badly back. The insomnia could also be because I take citalopram since more than 2 weeks.

And since I stopped taking prednisolon some symptoms came back (could also be the insomnia).

And i was thinking all the night or read in the facebook long haulers group too many "not so positive stuff".

Unfortunately no one knows. These vaccines are bioweapons so it doesn't look good. But l feel you.

I am also again very scared of death and ilness because jabs. I have read that stuff too, yes people have been paralyzed, not recovered, died, committed suicide etc. 

And felt really desperate like us all here. Try to forget this, do something nice, sleep. I know it is super hard,  spend sleepless nights too.

We are unknown but l wish you all the best. And do not give up!!


alia and Hi21890 liked
ReplyQuote
Moni
 Moni
(@shinexmonic)
Active Member
Joined: 6 months ago
Posts: 31
 

Hello, this sounds crazy to you, but have you tried chlorine dioxide to detoxify your body?


ReplyQuote
Page 1006 / 1080